# SDR UALA2012081404488

- Difficulty date: August 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 64,985 hours, 24,067 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT 11C LOOSE.  REPLACED FEEDER CABLE FROM THE WALL TO THE LIGHTS.  GROUND CHECK OK.  PERFORMED OPERATION CHECK AND INSPECTED PROPER INSTALLATION.
